# SDR AALA2019081209011

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 60,156 hours, 30,330 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part serial: 30011
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS OVERHEAD LIGHT BALLAST AT SEAT 6E WAS STINKING AND SMOKING. REPLACED BALLAST AT SEAT 6E OVERHEAD BIN. OPS CHECK OK IAW AMM 33-22-01.
